MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CAPD DISCONNECT Y SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

BAXTER HEALTHCARE CORPORATION CAPD DISCONNECT Y SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4366P
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was a disconnection between a minicap transfer set and an ultra set disposable disconnect y-set.This occurred during drain of peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CAPD DISCONNECT Y SET
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MOUNTAIN HOME
1900 n highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17749904
Report Number1416980-2023-04661
Device Sequence Number12303356
Product Code KDJ
UDI-Device Identifier00085412030579
UDI-Public(01)00085412030579
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K961825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number5C4366P
Device Lot NumberH22F30032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer10/04/2023
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date10/19/2023
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRANSFER SET.
Patient SexUnknown